ACIGENE 250MG/250MG/50MG ORAL GEL

Contains :

Aluminium Hydroxide (250mg) + Magnesium (250mg) + Simethicone (50mg)

MRP  ₹

Manufacturer :

Cipla Ltd

Uses :

Acidity, Stomach ulcers, Bloating

How It Work?

ACIGENE 250MG/250MG/50MG ORAL GEL is a combination of two antacids (Aluminium Hydroxide and Magnesium) and an antifoaming medicine (Simethicone). The antacids neutralise excess acid in stomach. The antifoaming medicine disintegrates gas bubbles and allows easy passage of gas.

Description

ACIGENE 250MG/250MG/50MG ORAL GEL is used in the treatment of stomach acidity and ulcers. It helps by relieving the symptoms such as stomach pain or irritation. It also helps in neutralizing and releasing excess gas in the stomach.

ACIGENE 250MG/250MG/50MG ORAL GEL is a combination of three medicines. Take this medicine in the dose and duration advised by your doctor. Take it by mouth before meals, preferably at bedtime. In case you miss a dose of this medicine, take it as soon as you remember. Always complete the prescribed course of treatment. Do not take more than the recommended doses of this medicine as high dose may have harmful effects on the body.

This medicine is generally well tolerated by patients. However, it may cause constipation and diarrhea. Proper hydration helps to overcome these side effects. Always consult your doctor before taking this medicine if you are pregnant or breastfeeding. Also inform your doctor if you are suffering from any severe stomach, liver, kidney disease, or any other known disease. Immediately consult your doctor if you experience severe diarrhea and constipation.

Flat 15% Off On Medicines + Free Home Delivery In Mira Road & Bhayander